- Experiment. Math.
- Volume 9, Issue 4 (2000), 583-590.
Ranks of elliptic curves in families of quadratic twists
We show that the unboundedness of the ranks of the quadratic twists of an elliptic curve is equivalent to the divergence of certain infinite series.
Experiment. Math., Volume 9, Issue 4 (2000), 583-590.
First available in Project Euclid: 20 February 2003
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 11G05: Elliptic curves over global fields [See also 14H52]
Rubin, Karl; Silverberg, Alice. Ranks of elliptic curves in families of quadratic twists. Experiment. Math. 9 (2000), no. 4, 583--590. https://projecteuclid.org/euclid.em/1045759523